Facebook Pixel
Q: 

Diarrhea active pill 16

By August 30, 2017 - 12:23pm
 
Rate This

So I take my pill at 7:40 each night and about ab hour later (8;30-8:40 give or take) I had diarrhea but it wasn't all all water there was bowel. I called the pharmacist about my specific birth control pill (Mononessa) and she said that diarrhea does not effect pills unless it is severe ( lasting for more than 24 hrs) so why does everyone else on the internet say it does effect it. She told me not to take another pill because it would be ultimately for nothing. I am on my 3rd placebo with no bleed yet I have had sex within the last two weeks.

Add a Comment2 Comments

HERWriter Guide

Hello Cupcake

Thank you for writing.

You asked this question last week and said your doctor isn't concerned. Your diarrhea was not extensive nor super watery. It's really not possible for the pill to lose it's absorption from what happened. Don't believe everything you read on the internet or any stories you read about women saying minor diarrhea caused a pregnancy.
If you are very worried, a pregnancy test would be accurate by now so you can go ahead and take one. It's just day 3 of your placebos - I think it'll come along in the next day or two. Don't stress. I know that is easier said than done but your risk is minuscule.
Best,
Susan

August 30, 2017 - 4:02pm
(reply to Susan Cody)

I'm going to go ahead and test in the morning.

August 31, 2017 - 7:01pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!